# SDR MASA2010113001363

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,488 hours, 11,544 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR OPEN PLACARD DAMAGED.  MX REPLACED DAMAGED OPEN PLACARD ON MED.
